MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC CONNECTING CABLE

KARL STORZ SE & CO. KG C-MAC CONNECTING CABLE
Model Number 8403X
Medical Device Problem Codes Optical Problem (3001); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that image gets dark when blade is contact with metal.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: during the manufacturer's technical inspection, the error description provided by the customer "image gets dark blade is in contact with metal" was not confirmed.The technical investigation was performed on all three devices and the customer complaint could not be confirmed.The monitor shows signs of wear, and the side video socket is damaged - this is where the cable connects to the blade, which is responsible for transmitting the image and all other signals to the monitor.If this is damaged, it can lead to a brief, sporadic failure.Although this was not identified during the inspection, it could still have been the cause of the image failure.Therefore, it was concluded that the cause of the described fault is mechanical damage to the side video socket, caused either by the user or during refurbishment.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC CONNECTING CABLE
Common Device Name
C-MAC CONNECTING CABLE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23445483
Report Number9610617-2025-01982
Device Sequence Number20851578
Product Code IKD
UDI-Device Identifier04048551389225
UDI-Public04048551389225
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403X
Device Catalogue Number8403X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8403X C-MAC CONNECTING CABLE
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown